# SDR 20000721SH029

- Difficulty date: June 10, 2000
- Submitted: July 21, 2000
- Operation: General aviation
- Aircraft: N527MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7103
- Engine: Lyc LTS101650B1
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Part time: 6,473 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INSPECTED NR 2 ENGINE CHIP DETECTOR AND FOUND NO SIGN OF CHIPS OR DEBRIS.  CLEARED CHIP PLUG AND REINSERTED INTO HOUSING.  PILOT PERFORMED A GROUND RUN OF THE NR 2 ENGINE AND THE CHIP LIGHT DID NOT ILLUMINATE.  PILOT SHUT ENGINE DOWN, RE-CHECKED CHIP PLUG AND FOUND NO EVIDENCE OF CHIPS.  ADJUSTED NR 2 ENGINE FLOW FENCE ACTUATOR AND PERFORMED AN OPERATIONAL CHECK FLIGHT TO VERIFY ENGINE TORQUE INDICATIONS.  TORQUE INDICATIONS WERE DEEMED TO BE WITHIN MBB LIMITS AND ACFT RELEASED FOR RETURNED TO SERVICE.  (X)
